Ad Astra Awards
Ad Astra Journal
Science library
White book
University rankings
Who's who
Publications
Theses and dissertations
Ad Astra association
 
Press releases
News
Events
Funding opportunities
 
Login
Registration
 
>> Românã
 
   
 

S. Papadima, A. I. Suciu. Vanishing resonance and representations of Lie algebras. Journal für die reine und angewandte Mathematik, 2015 (706), pp. 83-101, 2015.

Abstract: We explore a relationship between the classical representation theory of a complex, semisimple Lie algebra g and the resonance varieties R(V,K)subset V^* attached to irreducible g-modules V and submodules Ksubset Vwedge V. In the process, we give a precise roots-and-weights criterion insuring the vanishing of these varieties, or, equivalently, the finiteness of certain modules W(V,K) over the symmetric algebra on V. In the case when g=sl_2(C), our approach sheds new light on the modules studied by Weyman and Eisenbud in the context of Green's conjecture on free resolutions of canonical curves. In the case when g=sl_n(C) or sp_{2g}(C), our approach yields a unified proof of two vanishing results for the resonance varieties of the (outer) Torelli groups of surface groups, results which arose in recent work by Dimca, Hain, and the authors on homological finiteness in the Johnson filtration of mapping class groups and automorphism groups of free groups.

Keywords: Koszul module, resonance variety, root system, weights, Alexander invariant, Torelli group

URL: http://dx.doi.org/10.1515/crelle-2013-0073

Posted by Alexandru Ion Suciu

Back

   
© Ad Astra 2001-2013